# SDR ASMF20180918006

- Difficulty date: July 26, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N783AM
- Make and model: Boeing 787-8
- Aircraft serial: 37167
- Aircraft time: 12,810 hours, 1,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 7000240H02
- Part serial: AAJH029700
- Condition: Failed
- Location: Cabin
- Part time: 37,167 hours, 12,810 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, THE EMERGENCY LIGHT TURNED ON. MAINTENANCE PERSONNEL PERFORMED REVISION DETECTING THE ROWS 27 TO 33 LIGHTS TURNED OFF AND THE EMERGENCY LIGHT FAILURE CODES 33-12120, 33-12129 AND 33-12107 AND DURING THE APPLICATION OF TROUBLESHOOTING PROCEDURE AND FIM DMC-B787-A-33-50-F1-W2A-421A-A PROCEDURE, IT WAS DETECTED THAT CONTROL UNIT M5 RPDU 42 NOT EFFECTED THE RELEASE OF THE EMERGENCY LIGHTS; SO THE WIRELESS EMERGENCY SYSTEM CONTROL UNIT AND POWER MODULE M5 RPDU 42 IAW AMM DMC-B787-A-33-51-07-01A-520A-A AND AMM DMC-B787-A-24-71-05-00A-520A-A, TESTED CORRECT.
